Cite this article as:
Dmitriev O. Y. Expansions in Eigenfunctions of the n-th Order Differential Operator with Non-Regular Boundary Conditions. Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2007, vol. 7, iss. 2, pp. 10-14. DOI: https://doi.org/10.18500/1816-9791-2007-7-2-10-14
Expansions in Eigenfunctions of the n-th Order Differential Operator with Non-Regular Boundary Conditions
The paper deals with the expansions in eigenfunctions of the n-th order differential operator with non-regular boundary conditions of special type. Necessary and sufficient conditions for existing of such expansions either on the interval [0, 1] or inside it are derived.
1. Хромов А.П. Разложение по собственным функциям одной краевой задачи третьего порядка // Математика и ее приложения: Межвуз. сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 1991. Вып. 2. С. 17–24.
2. Дмитриев О.Ю. Разложение по собственным функциям дифференциального оператора n-го порядка с нерегулярными краевыми условиями // Математика и ее приложения: Межвуз. сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 1991. Вып. 2. С. 70–72.
3. Наймарк М.А. Линейные дифференциальные операторы. М.: Наука, 1969. 4. Хромов А.П. Оператор дифференцирования и ряды типа Дирихле // Мат. заметки. 1969. Т. 6, № 6. С. 759–766.